Standard

On a Strange Homotopy Category. / Generalov, A. I.

In: Journal of Mathematical Sciences (United States), Vol. 234, No. 2, 10.2018, p. 135-140.

Research output: Contribution to journal › Article › peer-review

Harvard

Generalov, AI 2018, 'On a Strange Homotopy Category', Journal of Mathematical Sciences (United States), vol. 234, no. 2, pp. 135-140. https://doi.org/10.1007/s10958-018-3989-4

APA

Generalov, A. I. (2018). On a Strange Homotopy Category. Journal of Mathematical Sciences (United States), 234(2), 135-140. https://doi.org/10.1007/s10958-018-3989-4

Vancouver

Generalov AI. On a Strange Homotopy Category. Journal of Mathematical Sciences (United States). 2018 Oct;234(2):135-140. https://doi.org/10.1007/s10958-018-3989-4

Author

Generalov, A. I. / On a Strange Homotopy Category. In: Journal of Mathematical Sciences (United States). 2018 ; Vol. 234, No. 2. pp. 135-140.

BibTeX

@article{4d9705bf228b43559cf0bc977d91cbc3,
title = "On a Strange Homotopy Category",
abstract = "Let C be an additive category in which each morphism has a kernel. It is proved that the homotopy category of the category of complexes over C which are concentrated in degrees 2, 1, 0 and are exact in degrees 2 and 1 is Abelian. Under assumption that a category C is Abelian, this result was obtained earlier by considering the heart of a suitable t-structure on the homotopy category of C.",
author = "Generalov, {A. I.}",
note = "Generalov, A.I. On a Strange Homotopy Category. J Math Sci 234, 135–140 (2018). https://doi.org/10.1007/s10958-018-3989-4",
year = "2018",
month = oct,
doi = "10.1007/s10958-018-3989-4",
language = "English",
volume = "234",
pages = "135--140",
journal = "Journal of Mathematical Sciences (Switzerland)",
issn = "1072-3374",
publisher = "Springer Nature",
number = "2",

}

RIS

TY - JOUR

T1 - On a Strange Homotopy Category

AU - Generalov, A. I.

N1 - Generalov, A.I. On a Strange Homotopy Category. J Math Sci 234, 135–140 (2018). https://doi.org/10.1007/s10958-018-3989-4

PY - 2018/10

Y1 - 2018/10

N2 - Let C be an additive category in which each morphism has a kernel. It is proved that the homotopy category of the category of complexes over C which are concentrated in degrees 2, 1, 0 and are exact in degrees 2 and 1 is Abelian. Under assumption that a category C is Abelian, this result was obtained earlier by considering the heart of a suitable t-structure on the homotopy category of C.

AB - Let C be an additive category in which each morphism has a kernel. It is proved that the homotopy category of the category of complexes over C which are concentrated in degrees 2, 1, 0 and are exact in degrees 2 and 1 is Abelian. Under assumption that a category C is Abelian, this result was obtained earlier by considering the heart of a suitable t-structure on the homotopy category of C.

UR - http://www.scopus.com/inward/record.url?scp=85052233421&partnerID=8YFLogxK

U2 - 10.1007/s10958-018-3989-4

DO - 10.1007/s10958-018-3989-4

M3 - Article

AN - SCOPUS:85052233421

VL - 234

SP - 135

EP - 140

JO - Journal of Mathematical Sciences (Switzerland)

JF - Journal of Mathematical Sciences (Switzerland)

SN - 1072-3374

IS - 2

ER -

ID: 51927488